# SDR FDEA201011224461

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31401
- Condition: Dented
- Location: Bs 1120-1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN, FOUND DENTED AT BS 1120-1139.819, STRINGER 8R.  FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO STR IAW SRM 53-00-01, FIG 101, DETAIL.  REPAIRED DAMAGED AREA IAW SRM 53-00-01, FIG 201, REPAIR 2.   CLASSIFIED CATEGORY "B" MAJOR REPAIR WITH SUPPLEMENTAL INSPECTION DUE INITIAL 25,000 F/C THEREAFTER REINSPECT EVERY 6,000 F/C USING HFEC METHOD PER NDT MANUAL 51-00-01 PT6.
